Existence and asymptotic stability of a viscoelastic wave equation with a delay
Online Publication Date2011-07-07
Print Publication Date2011-12
Permanent link to this recordhttp://hdl.handle.net/10754/561815
MetadataShow full item record
AbstractIn this paper, we consider the viscoelastic wave equation with a delay term in internal feedbacks; namely, we investigate the following problem, together with initial conditions and boundary conditions of Dirichlet type. Here (x, t) ∈ Ω × (0, ∞), g is a positive real valued decreasing function and μ1, μ2 are positive constants. Under an hypothesis between the weight of the delay term in the feedback and the weight of the term without delay, using the Faedo-Galerkin approximations together with some energy estimates, we prove the global existence of the solutions. Under the same assumptions, general decay results of the energy are established via suitable Lyapunov functionals. © 2011 Springer Basel AG.
CitationKirane, M., & Said-Houari, B. (2011). Existence and asymptotic stability of a viscoelastic wave equation with a delay. Zeitschrift Für Angewandte Mathematik Und Physik, 62(6), 1065–1082. doi:10.1007/s00033-011-0145-0